# SDR SWAA2016040850704

- Difficulty date: April 1, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 32,895 hours, 16,321 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STATION 92.70, SECOND STIFFENER FROM FWD END CRACKED.  REPAIRED RIB IAW SRM.
